American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 186 found      Go to page: 1 2 3 4 5 > >>

[31] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lisa Orloff Clark and Astrid an Huef. Principal groupoid $C^*$-algebras with bounded trace. Proc. Amer. Math. Soc. 136 (2008) 623-634. MR 2358504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Claus Köstler and Roland Speicher. On the structure of non-commutative white noises. Trans. Amer. Math. Soc. 359 (2007) 4325-4338. MR 2309187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dana P. Williams. Properties of crossed products. Math. Surveys Monogr. 134 (2007) 189-225.
Book volume table of contents   
View Article: PDF

[35] Dana P. Williams. Special cases and basic constructions. Math. Surveys Monogr. 134 (2007) 81-108.
Book volume table of contents   
View Article: PDF

[36] Dana P. Williams. Locally compact groups. Math. Surveys Monogr. 134 (2007) 1-40.
Book volume table of contents   
View Article: PDF

[37] Dana P. Williams. Dynamical systems and crossed products. Math. Surveys Monogr. 134 (2007) 41-79.
Book volume table of contents   
View Article: PDF

[38] Dana P. Williams. Induced representations and induced ideals. Math. Surveys Monogr. 134 (2007) 151-170.
Book volume table of contents   
View Article: PDF

[39] Dana P. Williams. The proof of the GRS-theorem. Math. Surveys Monogr. 134 (2007) 261-309.
Book volume table of contents   
View Article: PDF

[40] Dana P. Williams. Imprimitivity theorems. Math. Surveys Monogr. 134 (2007) 109-149.
Book volume table of contents   
View Article: PDF

[41] Dana P. Williams. Crossed Products of $C^*$-Algebras. Math. Surveys Monogr. 134 (2007) MR MR2288954.
Book volume table of contents   

[42] Dana P. Williams. Orbits and quasi-orbits. Math. Surveys Monogr. 134 (2007) 171-187.
Book volume table of contents   
View Article: PDF

[43] Dana P. Williams. Ideal structure. Math. Surveys Monogr. 134 (2007) 227-260.
Book volume table of contents   
View Article: PDF

[44] Huaxin Lin. Classification of homomorphisms and dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 859-895. MR 2255199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marius Junge and Quanhua Xu. Noncommutative maximal ergodic theorems. J. Amer. Math. Soc. 20 (2007) 385-439. MR 2276775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Commutants of certain analytic operator algebras. Proc. Amer. Math. Soc. 134 (2006) 2975-2982. MR 2231622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Marie Choda. Entropy for automorphisms of free groups. Proc. Amer. Math. Soc. 134 (2006) 2905-2911. MR 2231614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Tyrone Crisp and Daniel Gow. Contractible subgraphs and Morita equivalence of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 2003-2013. MR 2215769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Siegfried Echterhoff, S. Kaliszewski, John Quigg and Iain Raeburn. A categorical approach to imprimitivity theorems for $C^*$-dynamical systems. Memoirs of the AMS 180 (2006) MR 2203930.
Book volume table of contents   

[50] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ja A Jeong and Gi Hyun Park. Topological entropy and AF subalgebras of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 215-228. MR 2170561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Wojciech Bartoszek and Beata Kuna. On residualities in the set of Markov operators on $\mathcal{C}_1$. Proc. Amer. Math. Soc. 133 (2005) 2119-2129. MR 2137879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. Kaliszewski and John Quigg. Mansfield's imprimitivity theorem for full crossed products. Trans. Amer. Math. Soc. 357 (2005) 2021-2042. MR 2115089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Marcelo Laca and Nadia S. Larsen. Errata to ``Hecke algebras of semidirect products''. Proc. Amer. Math. Soc. 133 (2005) 1255-1256. MR 2117229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Takeshi Katsura. A class of \boldmath{$C^*$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^*$}-algebras I, fundamental results. Trans. Amer. Math. Soc. 356 (2004) 4287-4322. MR 2067120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mark Tomforde. Stability of $\boldsymbol{C^*}$-algebras associated to graphs. Proc. Amer. Math. Soc. 132 (2004) 1787-1795. MR 2051143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ola Bratteli, Palle E. T. Jorgensen and Vasyl′ Ostrovs′kyĭ. Representation theory and numerical AF-invariants. The representations and centralizers of certain states on $\scr O_d$. Memoirs of the AMS 168 (2004) MR 2030387.
Book volume table of contents   

[59] Igor Fulman, Paul S. Muhly and Dana P. Williams. Continuous-trace groupoid crossed products. Proc. Amer. Math. Soc. 132 (2004) 707-717. MR 2019947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 186 found      Go to page: 1 2 3 4 5 > >>